Psycho-Babble Medication Thread 350175

Shown: posts 1 to 8 of 8. This is the beginning of the thread.

 

see pdoc in morning still depressed

Posted by rainee on May 24, 2004, at 14:38:01

I take 112.5 of the effexor and klonopin and I'm coming down off the lamictal was itching and started to get a rash on my chest. I for one am not taking any chances. Oh I take the synthroid too. I a little better but flat no joy .. nothing too look forward too .. nooo energy. I don't know what to do. any suggestions?
thanks,
Rainee

 

Re: see pdoc in morning still depressed

Posted by scatterbrained on May 24, 2004, at 15:37:40

In reply to see pdoc in morning still depressed, posted by rainee on May 24, 2004, at 14:38:01

Did you have the rash checked out? I had a rash and got it checked out and they told me it was nothing.For me, and I can only speak for myself, I used to get so caught up in hypocondriacal worry about a drug that I would impulsively go off it and I think I wasted a lot of time that I could have spent trying to cure this terrible disease.I appologize if this isn't your problem but I know that I'm not unique with this sort of unconciously massachistic pattern, i bet theres a lot of you guys out there and maybe somebody will read this thread and realize that they're one of them. Sorry for the tangent but this realization has really helped me. My philosophy now is to find a drug that gets me out of the depression,whatever the side effect are, and then once I'm out of the depression try to fine tune it all. Otherwise I'll never get out of this s**t.

 

Re: see pdoc in morning still depressed

Posted by rainee on May 24, 2004, at 15:51:30

In reply to Re: see pdoc in morning still depressed, posted by scatterbrained on May 24, 2004, at 15:37:40

My doc any rash I'm off. too me it's an indication my body does not like it and it telling me so. so I won't take chances. I'm sure there are people out there and I know of one that ignored the itch and came down with sjs.
for me better safe than sorry .. no hypochondriac here hon.

Rainee

 

Re: see pdoc in morning still depressed

Posted by scatterbrained on May 24, 2004, at 16:22:58

In reply to Re: see pdoc in morning still depressed, posted by rainee on May 24, 2004, at 15:51:30

Safety for me is not being depressed; but to each it's own. I guess this perspective comes from being so emensely debilitated that I'm willing to take the one in a thousand chance that I might get a condition that is treatable anyway as long as I go to the doctor right away. It's only life threatening if you don't seek treatment.

 

anyway besides lamictal ...

Posted by rainee on May 24, 2004, at 17:32:29

In reply to Re: see pdoc in morning still depressed, posted by scatterbrained on May 24, 2004, at 16:22:58

I'm not sure my spirits are not lifting like they usually do in response to treatment. It's fustrating I've tried trileptal like candy to me nothing. I just have no energy.

any help?
thanks, Rainee

 

Re: anyway besides lamictal ... rainee

Posted by Sad Panda on May 24, 2004, at 23:01:15

In reply to anyway besides lamictal ..., posted by rainee on May 24, 2004, at 17:32:29

> I'm not sure my spirits are not lifting like they usually do in response to treatment. It's fustrating I've tried trileptal like candy to me nothing. I just have no energy.
>
> any help?
> thanks, Rainee
>

Hi Rainee,

Do you cycle into mania without a mood stabiliser?? What happens when you take more Effexor? I am on Effexor & a Thyroid hormone too, so you are like a thin sister to me. :)

Cheers,
Panda.

 

Panda?

Posted by rainee on May 25, 2004, at 7:50:34

In reply to Re: anyway besides lamictal ... rainee, posted by Sad Panda on May 24, 2004, at 23:01:15

what thyroid med are you on? not sure about the cycling this is my first real go at seeing what stabilizers do for me in addition to antidepressants. but I felt awful flat on lamictal but it could be the depression still. I may be your sister..lol but I'm not thin..lol an excess of 100 pounds. The last 50 came about while on prozac..I wish something would give me a mild euphoric kick in the pants!!!

Rainee:)

 

Re: Panda? rainee

Posted by Sad Panda on May 27, 2004, at 3:39:35

In reply to Panda?, posted by rainee on May 25, 2004, at 7:50:34

> what thyroid med are you on? not sure about the cycling this is my first real go at seeing what stabilizers do for me in addition to antidepressants. but I felt awful flat on lamictal but it could be the depression still. I may be your sister..lol but I'm not thin..lol an excess of 100 pounds. The last 50 came about while on prozac..I wish something would give me a mild euphoric kick in the pants!!!
>
> Rainee:)
>
>

Hi Rainee,

I say you are my sister because you posts sound like how I feel except I am not Bipolar. I am also 6'1" & I need to lose about 200 pounds. :/ I am so lethargic & lazy feeling that I am sometimes surprised that I have enough brain power to tell myself to breathe. Thankfully Effexor has gotten rid of the guilt feelings & feelings of worthlessness. Have you tried higher doses of Effexor? 75mg made me very happy compared to none. 150mg made me happier, 225 even more happierer :)

I am taking Eutroxsig 300mcg which is Thyroxine Sodium. I take it in the morning first thing & it seems alerting & arousing somehow. Thankfully, it is causing no increase in heart rate or blood pressure, no side effects whatsoever. My pdoc & GP both think that 300mcg is a big dose to start on, I guess thats why endocrinologists are specialists. :) I am hoping it can help with my problems, I have nearly every symptom of hypothyroidism, i.e. obesity, depression, athritits, dry skin, lethargy, etc., I am hoping my athritis eases a little bit as both my knees are giving me grief & it's hard to lose weight if you can't walk. Both my shoulders clunk & bang so I know it's not just my bulk affecting my knees.

Keep us posted on how you go. :)

Cheers,
Panda.



This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.